# SDR FDEA201301290214

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 45,606 hours, 27,717 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Part time: 45,606 hours, 27,717 cycles
- Component: Aileron, Airbus
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON T/E INBD CORNER FOUND DELAMINATION ON UPPER & LOWER SKIN.   REPAIRED THE DELAMINATED AREA PER EA#6-5750-163173.
